Pennsylvania, 2021

Hail and Damaging Winds in Pennsylvania, August 11 to 13, 2021

August 11 to 13, 2021 · NWS CLE · 11 events in 2 counties and zones

Northwest Pennsylvania was within the warm sector during the morning of the 11th through early evening of the 13th as the region remained along the northwestern flank of the Bermuda-Azores subtropical high pressure ridge. Simultaneously, a very slow-moving cold front approached northwest Pennsylvania from the Upper Midwest as multiple surface lows moved northeastward along the front.

Where it happened

Every event with a place to put it. Tap one for its entry below.

  • Tornadoes
  • Tropical storms and surge
  • Floods
  • Wind
  • Hail
  • Winter weather
  • Heat and drought
  • Cold
  • Fire, smoke and dust
  • Marine and coastal
  • Other

Open the live radar over this ground

The toll

Deaths
0
Injuries
0
Property damage
None recorded
Crop damage
None recorded
Events
11

Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.

What happened

The episode as NWS CLE wrote it up.

Northwest Pennsylvania was within the warm sector during the morning of the 11th through early evening of the 13th as the region remained along the northwestern flank of the Bermuda-Azores subtropical high pressure ridge. Simultaneously, a very slow-moving cold front approached northwest Pennsylvania from the Upper Midwest as multiple surface lows moved northeastward along the front. Ahead of the front, three distinct rounds of severe thunderstorms with damaging wind gusts affected northwest Pennsylvania during the early evening hours of the 11th, 12th, and 13th, respectively. These storms utilized weak to strong MUCAPE, moderate to strong DCAPE, and primarily moderate effective bulk shear.

What forecasters said that day

The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Cleveland, OH wrote its last area forecast discussion before the first event at Aug 11, 3:21 PM EST, 1 hour 49 minutes earlier.

Area forecast discussion, Aug 11, 3:21 PM EST, 1 hour 49 minutes before
Area Forecast Discussion
National Weather Service Cleveland OH
421 PM EDT Wed Aug 11 2021

.SYNOPSIS...
Our region remains between the core of the Bermuda-Azores
subtropical high pressure ridge and a cold front approaching from
the Upper Midwest and Upper Great Lakes through Thursday. On
Friday, the cold front sweeps southeast through our area. A high
pressure ridge builds east through the Great Lakes and Upper Ohio
Valley by this weekend.

&&

.NEAR TERM /THROUGH THURSDAY NIGHT/...
Cyclonic westerly flow aloft persists over our CWA through
Thursday night in association with a broad longwave trough over
the Great Lakes and vicinity. At the surface, we remain located
between the core of the Bermuda-Azores subtropical ridge and a
cold front approaching from the Upper Great Lakes. This front
should be located near the northern shore of Lake Erie and the
MI/IN border by daybreak Friday. Accordingly, our CWA will
remain in a very humid warm sector as a low-level return flow of
very moist air from the Gulf of Mexico occurs along the western
side of the ridge. Skies will vary between mainly clear and
mostly cloudy through the period due, in part, to multiple
rounds of convection. Overnight lows should primarily be in the
low to mid 70's tonight and Thursday night. Afternoon highs
should reach the upper 80's to lower 90's on Thursday. If these
highs are realized, heat indices of 100F or slightly hotter are
possible. However, there is some uncertainty regarding forecast
highs given the potential for greater cloud cover and convection
coverage to limit daytime heating. Thus, refrained from issuing
a Heat Advisory for Thursday afternoon and early evening with
this forecast update.

As for convection, an ongoing MCS will likely persist generally
eastward through our CWA as it encounters moderate effective
bulk shear, including west-northwesterly bulk shear in the
lowest 3 km AGL, westerly mean mid-level winds, and moderate to
strong surface-based CAPE, mixed layer CAPE, and DCAPE, and
unusually-high PWATs. Frequent lightning, torrential rainfall,
and strong to damaging gusts remain the main threats with this
MCS. High melting levels will greatly limit the severe hail
threat. An isolated QLCS tornado cannot be ruled-out through
this early evening due to relatively-low mixed layer LCL heights
and large surface-based ESRH, especially west of I-71. The MCS
should exit our CWA around nightfall this evening and be
followed by several hours of fair weather. Another MCS may
evolve from ongoing convection over the Upper Great Lakes late
this afternoon. This MCS may propagate southeastward through
our CWA during the predawn hours and through daybreak Thursday
morning. Thereafter, additional showers and thunderstorms are
possible Thursday afternoon through Thursday night due to low-
level convergence along pre-frontal surface troughs and the
approaching cold front. Compared to today, a similar thermodynamic
and kinematic environment is expected tonight through Thursday
night. Thus, additional strong to severe storms with frequent
lightning, torrential rainfall, and strong to damaging gusts
are possible. Localized flash flooding remains possible where
repeated rounds of convection manage to occur, especially within
a short period of time.

&&

.SHORT TERM /FRIDAY THROUGH SATURDAY NIGHT/...
A broad upper level trough over much of Canada extending south into
the eastern part of the United States will deepen with time during
this forecast period.  This is in response to the upper level ridge
amplifying over the western United States.  The deepening trough
will force a cold front to move southeast into the local area Friday
and usher in cooler air to the forecast area.  Moisture and
instability ahead of the cold front will bring with it a threat for
showers and thunderstorms across the area.  Large area of surface
high pressure will move east into the northern Great Lakes with drier
air and a return to fair weather by Saturday. The cold air mass
associated with the high will begin to moderate by Saturday night
and warmer air will begin to lift back toward the area Saturday
night. Overall, temperatures will be on the warm side Friday into
the middle and upper 80s but will cool down Saturday into the upper
70s. Lows in the 60s Friday night and in the 50s Saturday night.

&&

.LONG TERM /SUNDAY THROUGH WEDNESDAY/...
Overall pattern will begin to modify as last of the upper level
trough over the eastern United States and Canada shifts east.  Broad
upper level ridge will begin to build east over the region during
this forecast period. In the mean time, a residual shortwave trough
will move east across the Great Lakes and exit to the east fairly
quickly. Upper level ridge will build over the eastern United States
during the early part of next week with an embedded shortwave trough
over the area Wednesday.  As the upper level ridge begins to take
place over the local area, this will allow for a return to some warm
air advection to the local area.  Dry weather will be the rule
through much of the period but can't rule out a shower or
thunderstorm during the latter half of the period as moisture begins
to increase over the region. A gradual increase back to the lower to
middle 80s is expected to occur with each period for highs and lows
will climb back into the middle 60s.

&&

.AVIATION /18Z Wednesday THROUGH Monday/...
Mainly VFR expected next 24-hours. Simultaneously, regional
surface winds trend southwesterly at about 10 knots as our area
remains between the core of the Bermuda-Azores subtropical
ridge and a cold front approaching from the Upper Midwest and
Upper Great Lakes. Two distinct rounds of showers and
thunderstorms are forecast. The first round should progress
eastward between about 19Z/Wed and 01Z/Thurs. The other may
persist southeastward through our region between about 09Z and
13Z/Thurs. Frequent lightning, torrential rainfall, and
brief/erratic gusts of 40 to perhaps 60 knots are the main
threats with these storms. The showers and storms will likely
be accompanied by brief MVFR/IFR ceilings and brief MVFR to LIFR
visibility.

Outlook...Non-VFR possible with showers and thunderstorms
Thursday through Saturday morning and again Monday afternoon.

&&

.MARINE...
Southwest flow will persist through Friday morning at around 10 to
20 knots ahead of a cold front. The cold front is expected to move
southeast across the area Friday. High pressure will gradually build
east across the Great Lakes region over the weekend resulting in
north to northeast winds at 5 to 10 knots through Monday morning. A
slight shift to easterly direction will take place Monday at similar
speeds.

&&

.CLE WATCHES/WARNINGS/ADVISORIES...
OH...None.
PA...None.
MARINE...None.

&&

SYNOPSIS...Jaszka
NEAR TERM...Jaszka
SHORT TERM...Lombardy
LONG TERM...Lombardy
AVIATION...Jaszka
MARINE...Lombardy
Hazardous weather outlook, Aug 11, 4:06 PM EST, 1 hour 4 minutes before
Hazardous Weather Outlook
National Weather Service Cleveland OH
506 PM EDT Wed Aug 11 2021

OHZ009>011-019-020-028>031-036>038-047-122115-
Erie-Lorain-Cuyahoga-Huron-Medina-Crawford-Richland-Ashland-Wayne-
Marion-Morrow-Holmes-Knox-
506 PM EDT Wed Aug 11 2021

...SEVERE THUNDERSTORM WATCH 426 IN EFFECT UNTIL 8 PM EDT THIS
EVENING...

This Hazardous Weather Outlook is for north central Ohio and
northeast Ohio.

.DAY ONE...Tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Severe Thunderstorm Watch.

.DAYS TWO THROUGH SEVEN...Thursday through Tuesday.

Scattered thunderstorms are expected Thursday and Friday. There is
some potential for these storms to become strong to severe,
especially during the afternoon hours each of these days. Damaging
winds will be the primary weather hazard. Heavy rainfall with these
thunderstorms may also lead to localized flooding.

Heat indices in the upper 90s to low 100s are possible Thursday
afternoon and additional Heat Advisories may be needed.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

OHZ003-006>008-017-018-027-122115-
Lucas-Wood-Ottawa-Sandusky-Hancock-Seneca-Wyandot-
506 PM EDT Wed Aug 11 2021

This Hazardous Weather Outlook is for northwest Ohio.

.DAY ONE...Tonight.

Some thunderstorms are moving across the region this morning and may
produce strong to severe wind gusts. An additional round of stronger
thunderstorms may occur overnight.

.DAYS TWO THROUGH SEVEN...Thursday through Tuesday.

Scattered thunderstorms are expected Thursday and Friday. There is
some potential for these storms to become strong to severe,
especially during the afternoon hours each of these days. Damaging
winds will be the primary weather hazard. Heavy rainfall with these
thunderstorms may also lead to localized flooding.

Heat indices in the upper 90s to low 100s are possible Thursday
afternoon and additional Heat Advisories may be needed.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

OHZ012>014-021>023-032-033-089-PAZ001>003-122115-
Lake-Geauga-Ashtabula Inland-Summit-Portage-Trumbull-Stark-Mahoning-
Ashtabula Lakeshore-Northern Erie-Southern Erie-Crawford-
506 PM EDT Wed Aug 11 2021

...SEVERE THUNDERSTORM WATCH 429 IN EFFECT UNTIL 9 PM EDT THIS
EVENING...

This Hazardous Weather Outlook is for northeast Ohio and northwest
Pennsylvania.

.DAY ONE...Tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Severe Thunderstorm Watch.

Some thunderstorms are moving across the region this morning and may
produce strong to severe wind gusts. An additional round of stronger
thunderstorms may occur overnight.

.DAYS TWO THROUGH SEVEN...Thursday through Tuesday.

Scattered thunderstorms are expected Thursday and Friday. There is
some potential for these storms to become strong to severe,
especially during the afternoon hours each of these days. Damaging
winds will be the primary weather hazard. Heavy rainfall with these
thunderstorms may also lead to localized flooding.

Heat indices in the upper 90s to low 100s are possible Thursday
afternoon and additional Heat Advisories may be needed.

.SPOTTER INFORMATION STATEMENT...

Spotter activation may be needed. Please relay any information about
observed severe weather to the NWS while following all local, state,
and CDC guidelines.

LEZ144>146-164>166-122115-
The Islands to Vermilion OH-Vermilion to Avon Point OH-
Avon Point to Willowick OH-
The Islands to Vermilion OH beyond 5 nm off shoreline to US-
Canadian border-
Vermilion to Avon Point OH beyond 5 nm off shoreline to US-
Canadian border-
Avon Point to Willowick OH beyond 5 nm off shoreline to US-
Canadian border-
506 PM EDT Wed Aug 11 2021

...SEVERE THUNDERSTORM WATCH 426 IN EFFECT UNTIL 8 PM EDT THIS
EVENING...

This Hazardous Weather Outlook is for Lake Erie.

.DAY ONE...Tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Severe Thunderstorm Watch.

Some thunderstorms are moving across the region this morning and may
produce strong to severe wind gusts. An additional round of stronger
thunderstorms may occur overnight.

.DAYS TWO THROUGH SEVEN...Thursday through Tuesday.

Scattered thunderstorms are expected Thursday and Friday. There is
some potential for these storms to become strong to severe,
especially during the afternoon hours each of these days. Damaging
winds will be the primary weather hazard. Heavy rainfall with these
thunderstorms may also lead to localized flooding.

.SPOTTER INFORMATION STATEMENT...

Spotter activation may be needed. Please relay any information about
observed severe weather to the NWS while following all local, state,
and CDC guidelines.

LEZ061-142-143-162-163-122115-
Ripley to Buffalo NY extending from 5NM off shoreline to US-
Canadian border-Maumee Bay to Reno Beach OH-
Reno Beach to The Islands OH-
Detroit River Lt. to Maumee Bay OH to Reno Beach OH beyond 5NM
offshoreline to US-Canadian border-
Reno Beach to The Islands OH beyond 5NM off shoreline to US-
Canadian border-
506 PM EDT Wed Aug 11 2021

This Hazardous Weather Outlook is for Lake Erie.

.DAY ONE...Tonight.

Some thunderstorms are moving across the region this morning and may
produce strong to severe wind gusts. An additional round of stronger
thunderstorms may occur overnight.

.DAYS TWO THROUGH SEVEN...Thursday through Tuesday.

Scattered thunderstorms are expected Thursday and Friday. There is
some potential for these storms to become strong to severe,
especially during the afternoon hours each of these days. Damaging
winds will be the primary weather hazard. Heavy rainfall with these
thunderstorms may also lead to localized flooding.

.SPOTTER INFORMATION STATEMENT...

Spotter activation may be needed. Please relay any information about
observed severe weather to the NWS while following all local, state,
and CDC guidelines.

LEZ147>149-167>169-122115-
Willowick to Geneva-on-the Lake OH-Geneva-on-the-Lake to Conneaut OH-
Conneaut OH to Ripley NY-Willowick to Geneva-on-the-
Lake OH beyond 5NM off shoreline to US-Canadian border-Geneva-on-the-
Lake to Conneaut OH beyond 5 nm off shoreline to US-Canadian border-
Conneaut OH to Ripley NY beyond 5 nm off shoreline to US-
Canadian border-
506 PM EDT Wed Aug 11 2021

...SEVERE THUNDERSTORM WATCH 429 IN EFFECT UNTIL 9 PM EDT THIS
EVENING...

This Hazardous Weather Outlook is for Lake Erie.

.DAY ONE...Tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Severe Thunderstorm Watch.

Some thunderstorms are moving across the region this morning and may
produce strong to severe wind gusts. An additional round of stronger
thunderstorms may occur overnight.

.DAYS TWO THROUGH SEVEN...Thursday through Tuesday.

Scattered thunderstorms are expected Thursday and Friday. There is
some potential for these storms to become strong to severe,
especially during the afternoon hours each of these days. Damaging
winds will be the primary weather hazard. Heavy rainfall with these
thunderstorms may also lead to localized flooding.

.SPOTTER INFORMATION STATEMENT...

Spotter activation may be needed. Please relay any information about
observed severe weather to the NWS while following all local, state,
and CDC guidelines.

In the hours before

Local storm report, Aug 11, 4:43 PM EST, 27 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CLEVELAND OH
543 PM EDT WED AUG 11 2021

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0504 PM     TSTM WND DMG     4 W LEXINGTON           40.68N 82.66W
08/11/2021                   MORROW             OH   TRAINED SPOTTER

            SEVERAL TREES DOWN.

&&

BM
Local storm report, Aug 11, 4:48 PM EST, 22 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CLEVELAND OH
548 PM EDT WED AUG 11 2021

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0540 PM     TSTM WND GST     1 N WADSWORTH           41.04N 81.73W
08/11/2021  E65 MPH          MEDINA             OH   TRAINED SPOTTER

            ESTIMATED 60-65 MPH WIND GUST, TREE LIMBS
            DOWN AND SHINGLES OFF BUILDINGS.

&&

BM
Local storm report, Aug 11, 4:51 PM EST, 19 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CLEVELAND OH
551 PM EDT WED AUG 11 2021

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0525 PM     TSTM WND DMG     MENTOR                  41.69N 81.34W
08/11/2021                   LAKE               OH   TRAINED SPOTTER

            MULTIPLE LARGE TREE LIMBS DOWN, ONE ON A
            VEHICLE.

&&

BM
Local storm report, Aug 11, 4:55 PM EST, 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CLEVELAND OH
555 PM EDT WED AUG 11 2021

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0511 PM     TSTM WND DMG     2 WNW BAY VILLAGE       41.50N 81.96W
08/11/2021                   CUYAHOGA           OH   NWS EMPLOYEE

            MULTIPLE TREES AND POWER POLES/LINES DOWN.

&&

BM
Local storm report, Aug 11, 5:02 PM EST, 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CLEVELAND OH
602 PM EDT WED AUG 11 2021

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0555 PM     TSTM WND DMG     4 ENE CHARDON           41.61N 81.14W
08/11/2021                   GEAUGA             OH   AMATEUR RADIO

            TREE DOWN INTO WIRES.

&&

BM
Local storm report, Aug 11, 5:10 PM EST, 0 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CLEVELAND OH
610 PM EDT WED AUG 11 2021

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0519 PM     NON-TSTM WND GST 3 WNW CLEVELAND         41.50N 81.73W
08/11/2021  M64 MPH          LEZ146             OH   MESONET

            MESONET STATION XCLE CLEVELAND - EDGEWATER.
            56 KNOT PEAK WIND.

&&

BM

The radar

The Cleveland radar (KCLE), 129 km away, was scanning. The volume nearest the first event began at 22:11 UTC.

Open the radar archive at this moment

Event by event

9 thunderstorm wind, 2 hail. Local standard time, as filed.

Thunderstorm Wind, Erie

When
August 11, 5:10 PM EST
Where
Erie County, West Springfield
Measured
55 kt (63 mph) estimated gust
Reported by
Broadcast Media
Coordinates
41.950, -80.480

Trees damaged in West Springfield.

Thunderstorm Wind, Crawford

When
August 11, 5:32 PM EST
Where
Crawford County, 0.32 mi NW of Conneaut Lake
Measured
60 kt (69 mph) estimated gust
Reported by
911 Call Center
Coordinates
41.603, -80.304

Numerous trees and power lines down in Conneaut Lake.

Thunderstorm Wind, Crawford

When
August 11, 5:33 PM EST
Where
Crawford County, 1.54 mi E of Conneaut Lake Park
Measured
65 kt (75 mph) estimated gust
Reported by
Public
Coordinates
41.630, -80.300

Probable downburst damaged a boat and two docks along the northeastern shore of Conneaut Lake, about 1.5-miles NNE of the town of Conneaut Lake. The same residential property had a window blown-out and its porch was damaged by downed tree branches.

Thunderstorm Wind, Crawford

When
August 11, 5:39 PM EST
Where
Crawford County, 4 mi WSW of Meadville
Measured
60 kt (69 mph) estimated gust
Reported by
911 Call Center
Coordinates
41.608, -80.222

Numerous trees and power lines downed in Vernon Township, about four-miles WSW of Meadville.

Thunderstorm Wind, Crawford

When
August 11, 5:40 PM EST
Where
Crawford County, 2.12 mi WNW of Drakes Mills
Measured
52 kt (60 mph) estimated gust
Reported by
Trained Spotter
Coordinates
41.841, -80.118

Estimated peak gust of 60 mph from QLCS about two-miles SSE of Edinboro. Several eight-inch diameter trees were snapped.

Thunderstorm Wind, Crawford

When
August 11, 5:51 PM EST
Where
Crawford County, Cochranton
Measured
60 kt (69 mph) estimated gust
Reported by
911 Call Center
Coordinates
41.520, -80.050

Numerous trees downed in Cochranton.

Hail, Crawford

When
August 12, 4:14 PM EST
Where
Crawford County, 1.03 mi E of Hydetown
Measured
1.75 in hail
Reported by
Public
Coordinates
41.650, -79.730

Golf ball-size hail in Hydetown. Size estimated from photo.

Hail, Crawford

When
August 12, 4:18 PM EST
Where
Crawford County, 2 mi NNE of Titusville
Measured
1.75 in hail
Reported by
Public
Coordinates
41.657, -79.665

Golf ball-size hail two-miles NNE of Titusville. Size estimated from photo.

Thunderstorm Wind, Crawford

When
August 12, 4:28 PM EST
Where
Crawford County, 1.19 mi SE of Harmonsburg
Measured
50 kt (58 mph) estimated gust
Reported by
Public
Coordinates
41.657, -80.314

Tree fell onto house in Harmonsburg.

Thunderstorm Wind, Crawford

When
August 12, 4:49 PM EST
Where
Crawford County, 0.32 mi NW of Conneaut Lake
Measured
55 kt (63 mph) estimated gust
Reported by
Emergency Manager
Coordinates
41.604, -80.304

Numerous trees downed in Conneaut Lake. One home was damaged and a mobile home was damaged severely.

Thunderstorm Wind, Crawford

When
August 13, 6:10 PM EST
Where
Crawford County, 3.15 mi N of Pennline
Measured
50 kt (58 mph) estimated gust
Reported by
Social Media
Coordinates
41.766, -80.519

Two trees downed along PA-198, just east of the OH/PA line. Damage occurred between Pierpont, OH and Conneautville, PA.

What these are

Thunderstorm Wind
Winds from a thunderstorm of 50 knots (58 mph) or more, or lower winds that caused damage or casualties. Measured gusts are marked MG, estimated EG.
Hail
Hail three-quarters of an inch or larger, or smaller hail that caused damage, filed with the largest stone measured.

After NWS Directive 10-1605, the rules offices file Storm Data by.

The same day elsewhere

More

Every storm in Pennsylvania in 2021Every state in 2021This day in weather historyWarnings in Pennsylvania, August 2021

Sources

NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 978324, 978316, 978321, 978317, 978319, 978322, 979625, 979627, 979633, 979639, 979785.